# SDR CHQA200800122

- Difficulty date: June 23, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Engine: Allsn AE3007A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00473
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 7,221 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5723, SDF TO IAH.  ACFT WOULD NOT PRESSURIZE PROPERLY DURING CLIMB.  CABIN ALTITUDE CLIMBED EXCESSIVELY AND CREW RECEIVED CABIN MESSAGE.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO THE AUTO PRESSURE CONTROLLER.  AFTER REPLACEMENT THE PRESSURIZATION SYSTEM OPERATED NORMALLY.  (S)
